# SDR IXXA9677

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 1656396
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 75,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND IN THE INBOARD FLAP, OUTBOARD END, UPPER CENTER CHANNEL SECTION.  THE CRACKED PART WAS REMOVED, FABRICATED AND INSTALLED IAW EO 8-57-067-96, AND THE AIRCRAFT SRM 51-2-0.  (X)
